Blood clot after menstruation

Posts
1
Registration date
Thursday December 8, 2011
Status
Member
Last seen
December 8, 2011
- - Latest reply: Kazukoo
Posts
9
Registration date
Thursday December 8, 2011
Status
Member
Last seen
December 8, 2011
- Dec 8, 2011 at 09:53 PM
Hello,
Following the end of my menstruation I am having blood clot and some bleeding.

This is happening often this month, I am a bit worried. Also I am having some pain in the right lower part of the abdomen. I need help.

May it be noted that I have had some hormonal disturbance 1 year ago and I am having contraceptive pills.
See more 

2 replies

Posts
29
Registration date
Tuesday November 29, 2011
Status
Member
Last seen
December 8, 2011
0
Thank you
Hello,
Being on the pill should not be the cause of this problem. In fact the contraceptive pill corrects hormone imbalance actually. You must see your doctor about this prolonged bleeding. How old are you please? Good luck
Respond to Jameson12
Posts
9
Registration date
Thursday December 8, 2011
Status
Member
Last seen
December 8, 2011
0
Thank you
Hello,
I agree you must first see your doctor to gain his opinion. Are you taking the pill correctly and at the same time of day? Take care and good luck
Respond to Kazukoo